MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/RT/73MM-STER; PLATE, FIXATION, BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/RT/73MM-STER; PLATE, FIXATION, BONE
Model Number 02.107.002S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reported as (b)(6) cm.Additional patient identifier: (b)(6).Date of event: unknown.Additional product code: hwc.Date of implant reported as (b)(6) 2017.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that hardware removal was performed on (b)(6) 2017 due to patient complaints of prominence of the shaft portion of a proximal ulna plate.The original procedure was performed on an unknown date in (b)(6) 2017.The removed hardware included one 2.7mm/3.5mm variable angle locking compression plate (va-lcp) proximal olecranon plate and six screws, all intact and removed without incident.No reported surgical delays.The procedure was completed successfully with the patient in stable condition.Concomitant devices reported: 3.5mm cortex screw self-tapping 24mm (part 204.824, lot number unknown, quantity 1); 2.7mm variable angle locking screw self taping with t8 stardrive recess 56mm (part 02.211.056, lot number unknown, quantity 1); 2.7mm variable angle locking screw self taping with t8 stardrive recess 22mm (part 02.211.022, lot number unknown, quantity 1); 2.7mm variable angle locking screw self taping with t8 stardrive recess 18mm (part 02.211.018, lot number unknown, quantity 1); 2.7mm variable angle locking screw self taping with t8 stardrive recess 16mm (part 02.211.016, lot number unknown, quantity 1); 3.5mm locking screw self taping with stardrive (tm) recess 56mm (part 212.108, lot number unknown, quantity 1).This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Dhr review was completed.Part# 02.107.002s lot# h268692 part mfg date: 24 janurary 2017 mfg location: (b)(4).Part expiration date: 31 december 2026 dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm/3.5mm va-lcp proximal olecranon pl 2h/rt/73mm-sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/RT/73MM-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7157587
Report Number2939274-2018-50012
Device Sequence Number13653471
Product Code HRS
UDI-Device Identifier10886982029232
UDI-Public(01)10886982029232(17)261231(10)H268692
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.107.002S
Device Catalogue Number02.107.002S
Device Lot NumberH268692
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date01/02/2018
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight87